May  2013, 33(5): 2211-2219. doi: 10.3934/dcds.2013.33.2211

Note on the blowup criterion of smooth solution to the incompressible viscoelastic flow

1. 

School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, Henan, China

Received  December 2011 Revised  March 2012 Published  December 2012

We study the blowup criterion of smooth solution to the Oldroyd model. Let $(u(t,x), F(t,x)$ be a smooth solution in $[0,T)$, it is shown that the solution $(u(t,x), F(t,x)$ does not appear breakdown until $t=T$ provided $∇ u(t,x)∈ L^1([0,T]; L^∞(\mathbb{R}^n))$ for $n=2,3$.
Citation: Baoquan Yuan. Note on the blowup criterion of smooth solution to the incompressible viscoelastic flow. Discrete & Continuous Dynamical Systems, 2013, 33 (5) : 2211-2219. doi: 10.3934/dcds.2013.33.2211
References:
[1]

Comm. Math. Phys., 94 (1984), 61-66.  Google Scholar

[2]

SIAM J. Math. Anal., 33 (2001), 84-112. doi: 10.1137/S0036141099359317.  Google Scholar

[3]

X. P. Hu and R. Hynd, A blowup criterion for ideal viscelastic flow,, Preprint, ().   Google Scholar

[4]

Comm. Pure Appl. Math., 41 (1988), 891-907. doi: 10.1002/cpa.3160410704.  Google Scholar

[5]

Arch. Rational Mech. Anal., 188 (2008), 371-398. doi: 10.1007/s00205-007-0089-x.  Google Scholar

[6]

J. Differential Equations, 248 (2010), 328-341. doi: 10.1016/j.jde.2009.07.011.  Google Scholar

[7]

Comm. Pure Appl. Math., 58 (2005), 1437-1471. doi: 10.1002/cpa.20074.  Google Scholar

[8]

Comm. Pure Appl. Math., 61 (2008), 539-558. doi: 10.1002/cpa.20219.  Google Scholar

[9]

Cambridge Univ. Press, 2002.  Google Scholar

[10]

$2^{nd}$ edition, Science Press, Beijing, 2004. Google Scholar

[11]

Princeton Univ. Press, 1971.  Google Scholar

[12]

Chin. Phys. Lett., 28 (2011), 1-3. 060206. Google Scholar

show all references

References:
[1]

Comm. Math. Phys., 94 (1984), 61-66.  Google Scholar

[2]

SIAM J. Math. Anal., 33 (2001), 84-112. doi: 10.1137/S0036141099359317.  Google Scholar

[3]

X. P. Hu and R. Hynd, A blowup criterion for ideal viscelastic flow,, Preprint, ().   Google Scholar

[4]

Comm. Pure Appl. Math., 41 (1988), 891-907. doi: 10.1002/cpa.3160410704.  Google Scholar

[5]

Arch. Rational Mech. Anal., 188 (2008), 371-398. doi: 10.1007/s00205-007-0089-x.  Google Scholar

[6]

J. Differential Equations, 248 (2010), 328-341. doi: 10.1016/j.jde.2009.07.011.  Google Scholar

[7]

Comm. Pure Appl. Math., 58 (2005), 1437-1471. doi: 10.1002/cpa.20074.  Google Scholar

[8]

Comm. Pure Appl. Math., 61 (2008), 539-558. doi: 10.1002/cpa.20219.  Google Scholar

[9]

Cambridge Univ. Press, 2002.  Google Scholar

[10]

$2^{nd}$ edition, Science Press, Beijing, 2004. Google Scholar

[11]

Princeton Univ. Press, 1971.  Google Scholar

[12]

Chin. Phys. Lett., 28 (2011), 1-3. 060206. Google Scholar

[1]

Didier Bresch, Thierry Colin, Emmanuel Grenier, Benjamin Ribba, Olivier Saut. A viscoelastic model for avascular tumor growth. Conference Publications, 2009, 2009 (Special) : 101-108. doi: 10.3934/proc.2009.2009.101

[2]

Hyeong-Ohk Bae, Hyoungsuk So, Yeonghun Youn. Interior regularity to the steady incompressible shear thinning fluids with non-Standard growth. Networks & Heterogeneous Media, 2018, 13 (3) : 479-491. doi: 10.3934/nhm.2018021

[3]

Miroslav Bulíček, Victoria Patel, Endre Süli, Yasemin Şengül. Existence of large-data global weak solutions to a model of a strain-limiting viscoelastic body. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021053

[4]

Monia Capanna, Jean C. Nakasato, Marcone C. Pereira, Julio D. Rossi. Homogenization for nonlocal problems with smooth kernels. Discrete & Continuous Dynamical Systems, 2021, 41 (6) : 2777-2808. doi: 10.3934/dcds.2020385

[5]

Charles Amorim, Miguel Loayza, Marko A. Rojas-Medar. The nonstationary flows of micropolar fluids with thermal convection: An iterative approach. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2509-2535. doi: 10.3934/dcdsb.2020193

[6]

M. Mahalingam, Parag Ravindran, U. Saravanan, K. R. Rajagopal. Two boundary value problems involving an inhomogeneous viscoelastic solid. Discrete & Continuous Dynamical Systems - S, 2017, 10 (6) : 1351-1373. doi: 10.3934/dcdss.2017072

[7]

Emanuela R. S. Coelho, Valéria N. Domingos Cavalcanti, Vinicius A. Peralta. Exponential stability for a transmission problem of a nonlinear viscoelastic wave equation. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021055

[8]

Julian Tugaut. Captivity of the solution to the granular media equation. Kinetic & Related Models, 2021, 14 (2) : 199-209. doi: 10.3934/krm.2021002

[9]

Thierry Cazenave, Ivan Naumkin. Local smooth solutions of the nonlinear Klein-gordon equation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1649-1672. doi: 10.3934/dcdss.2020448

[10]

Jianfeng Lv, Yan Gao, Na Zhao. The viability of switched nonlinear systems with piecewise smooth Lyapunov functions. Journal of Industrial & Management Optimization, 2021, 17 (4) : 1825-1843. doi: 10.3934/jimo.2020048

[11]

Jan Březina, Eduard Feireisl, Antonín Novotný. On convergence to equilibria of flows of compressible viscous fluids under in/out–flux boundary conditions. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3615-3627. doi: 10.3934/dcds.2021009

[12]

Anderson L. A. de Araujo, Marcelo Montenegro. Existence of solution and asymptotic behavior for a class of parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1213-1227. doi: 10.3934/cpaa.2021017

[13]

Yumi Yahagi. Construction of unique mild solution and continuity of solution for the small initial data to 1-D Keller-Segel system. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021099

[14]

Thomas Y. Hou, Ruo Li. Nonexistence of locally self-similar blow-up for the 3D incompressible Navier-Stokes equations. Discrete & Continuous Dynamical Systems, 2007, 18 (4) : 637-642. doi: 10.3934/dcds.2007.18.637

[15]

Cheng Wang. Convergence analysis of Fourier pseudo-spectral schemes for three-dimensional incompressible Navier-Stokes equations. Electronic Research Archive, , () : -. doi: 10.3934/era.2021019

[16]

Hirokazu Saito, Xin Zhang. Unique solvability of elliptic problems associated with two-phase incompressible flows in unbounded domains. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021051

[17]

Haili Qiao, Aijie Cheng. A fast high order method for time fractional diffusion equation with non-smooth data. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021073

[18]

Dingheng Pi. Periodic orbits for double regularization of piecewise smooth systems with a switching manifold of codimension two. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021080

[19]

Mengjie Zhang. Extremal functions for a class of trace Trudinger-Moser inequalities on a compact Riemann surface with smooth boundary. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021038

[20]

Meng-Xue Chang, Bang-Sheng Han, Xiao-Ming Fan. Global dynamics of the solution for a bistable reaction diffusion equation with nonlocal effect. Electronic Research Archive, , () : -. doi: 10.3934/era.2021024

2019 Impact Factor: 1.338

Metrics

  • PDF downloads (39)
  • HTML views (0)
  • Cited by (11)

Other articles
by authors

[Back to Top]